# SDR VNAA2020051911101

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 40,596 hours, 31,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79939
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE PSU BATTERY PACKS. OPS CHECK  GOOD AT THIS TIME. POSITION 1. MPN OFF - 2013-1A / MSN OFF 79939.    MPN ON 2013-1A / MSN ON 206909     POSITION 2 MPN OFF 2013-1A / MSN OFF 125181.    MPN ON 2013-1A MSN ON  76501.   POSITION 3 MPN OFF 2013-1A / MSN OFF 104542   MPN ON 2013-1A MSN ON 99189.   POSITION 4 MPN OFF 2013-1A MSN OFF 124849  MPN ON 2013-1A MSN ON 69714.
